MAUDE Adverse Event Report: LivaNova USA, Inc. Pulse Gen Model 1000; Generator

LivaNova USA, Inc. Pulse Gen Model 1000; Generator
Model Number 1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion, Clonic (2222)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient experienced a seizure the following day after every vns stimulation increase.It was reported the patient experienced 2 seizures a year prior to vns.No other relevant information has been received to date.

Brand Name
Pulse Gen Model 1000
Common Device Name
Generator
Manufacturer (Section D)
LivaNova USA, Inc.
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
Houston
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
+1(281)667-2681
MDR Report Key50903240
Report Number1644487-2026-11136
Device Sequence Number16130490
Product Code LYJ
UDI-Device Identifier05425025750405
UDI-Public05425025750405
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1000
Device Lot Number206699
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age21 YR
Patient SexMale